PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On the uniform convergence of double sine series

Volume 151 / 2018

Krzysztof Duzinkiewicz, Bogdan Szal Colloquium Mathematicum 151 (2018), 71-95 MSC: 42A20, 42A32, 42B99. DOI: 10.4064/cm7027-12-2016 Published online: 6 November 2017

Abstract

We introduce a new class of double sequences called $\mathit {DGM}(\alpha ,\beta ,\gamma ,r)$, which is a generalization of the class considered by Kórus. Moreover, we obtain sufficient and necessary conditions for uniform convergence of double sine series with coefficients from this class.

Authors

  • Krzysztof DuzinkiewiczFaculty of Mathematics, Computer Science and Econometrics
    University of Zielona Góra
    Szafrana 4a
    65-516 Zielona Góra, Poland
    e-mail
  • Bogdan SzalFaculty of Mathematics, Computer Science and Econometrics
    University of Zielona Góra
    Szafrana 4a
    65-516 Zielona Góra, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image